Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 191, NWS Bismarck, ND

July 31, 2016Mountrail County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jul 31, 2016, 6:21 PM CDT for Mountrail County, North Dakota. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 31, 2016, 6:21 PM CDT (23:21 UTC)
Expired
Jul 31, 2016, 7:15 PM CDT
In force
54 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
60.0 mph

County Mountrail County, ND

The radar

The Minot AFB radar (KMBX), 102 km from the middle of the area, began a volume at 23:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 31, 6:30 PM CDTHAIL 17 Wsw Belden, ND.
Jul 31, 6:33 PM CDTFUNNEL CLOUD6 N 4 Bears Lodge, NDFUNNEL REPORTED AT TIME OF CALL AND WAS ONGOING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 31, 3:24 PM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 11.4 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2016-07-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 263 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2016-07-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 92 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
263 J/kg
Mixed-layer CIN
-263 J/kg
Mixed-layer LCL
1097 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
92 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

086 
WUUS53 KBIS 312321
SVRBIS
NDC061-010015-
/O.NEW.KBIS.SV.W.0191.160731T2321Z-160801T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
621 PM CDT SUN JUL 31 2016

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL MOUNTRAIL COUNTY IN NORTHWESTERN NORTH DAKOTA...

* UNTIL 715 PM CDT

* AT 620 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BELDEN...OR
  12 MILES SOUTH OF STANLEY...MOVING EAST AT 15 MPH.

  HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  CENTRAL MOUNTRAIL COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
  COULEE AND TAGUS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4837 10197 4837 10192 4803 10192 4802 10187
      4798 10187 4802 10260 4805 10261 4804 10263
      4804 10266 4822 10269 4855 10202 4855 10198
TIME...MOT...LOC 2320Z 256DEG 14KT 4814 10231 

HAIL...1.75IN
WIND...60MPH
 
$$

SCHILD
2 follow-up statements
658 
WWUS53 KBIS 312338
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
638 PM CDT SUN JUL 31 2016

NDC061-010015-
/O.CON.KBIS.SV.W.0191.000000T0000Z-160801T0015Z/
MOUNTRAIL ND-
638 PM CDT SUN JUL 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHERN MOUNTRAIL COUNTY...

AT 638 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
BELDEN...OR 13 MILES SOUTHEAST OF STANLEY...MOVING EAST AT 15 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
STANLEY...PLAZA...PALERMO...BLAISDELL...BELDEN...COULEE AND TAGUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4837 10197 4837 10192 4803 10192 4802 10187
      4798 10187 4802 10260 4805 10261 4804 10263
      4804 10266 4826 10260 4855 10202 4855 10198
TIME...MOT...LOC 2338Z 256DEG 14KT 4816 10221 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

SCHILD
831 
WWUS53 KBIS 312356
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
656 PM CDT SUN JUL 31 2016

NDC061-010015-
/O.CON.KBIS.SV.W.0191.000000T0000Z-160801T0015Z/
MOUNTRAIL ND-
656 PM CDT SUN JUL 31 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR CENTRAL MOUNTRAIL COUNTY...

AT 656 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
PARSHALL...OR 19 MILES SOUTHEAST OF STANLEY...MOVING EAST AT 20 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
PLAZA...BLAISDELL...BELDEN AND TAGUS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4837 10192 4803 10192 4802 10187 4798 10187
      4802 10260 4805 10261 4804 10263 4804 10266
      4824 10259
TIME...MOT...LOC 2356Z 275DEG 16KT 4808 10217 

TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
 
$$

SCHILD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 31, 3:48 PM CDT, 2 hours 33 minutes earlier.

Area forecast discussion, Jul 31, 3:48 PM CDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
348 PM CDT SUN JUL 31 2016

.SHORT TERM...(This evening through Monday)
Issued at 207 PM CDT Sun Jul 31 2016

Current surface analysis places low/frontal boundary over eastern
Montana with moist southerly flow over much of the Dakotas. Upper
level analysis places weak ridge pushing towards central North
Dakota while low spins over central Alberta. Variety of short
waves continue to slide through strong southwest flow behind
aforementioned ridge with a notable one pushing though eastern
Montana. Some light elevated convection continue over northwest
North Dakota...though a stronger storm is starting to develop over
far southwest North Dakota.

For the rest of this afternoon into tonight, surface based storms
will continue to develop over eastern Montana into western North
Dakota as cap erodes ahead of aforementioned surface low and
short wave. Strong instability noted over western into central
North Dakota where moisture continues to surge in, with cape
values in excess of 3000 j/kg over western North Dakota, and
values in excess of 4000 j/kg towards the central. Adequate 0-6
km bulk shear of 35 kts or greater for supercell development is
noted across the area. Storms will push east across the area
overnight with strong winds/hail as a primary threat. Forecast
soundings also suggest that a few storms may pose a heavy rain
threat with the moisture rich atmosphere, particularly slower
moving ones.

Next wave and affiliated frontal boundary pushes into the area
very early Monday morning bringing additional chances for
showers/thunderstorms which will continue into mid-day. Latest
guidance suggests higher coverage of precipitation with this
system, particularly over central ND/James River Valley. Severe
threat remains primarily ahead of the front over the James River
Valley later in the day, though would not be surprised if any
storms strengthen in the morning as the front moves through with
ample instability remaining. Conditions dry out from west to east
in the afternoon/early evening.

Quiet weather expected Tuesday as weak ridge passes over the area.

.LONG TERM...(Wednesday through Sunday)

Issued at 230 PM CDT Sun Jul 31 2016

Main highlight in the long term period will be another round of
thunderstorms Wednesday/Wednesday evening, followed by a quiet
period thereafter into next weekend.

Next closed mid level low moves east through the Northern Plains
Wednesday through Wednesday night bringing a decent chance for
thunderstorms to our region. Similar set-up as we see today
though models place this closed low farther south tracking east
along the International Border.

Thursday through Saturday look mainly dry as an upper level ridge
builds across the Rockies then migrates east into the Great Plains
by Saturday night, coupled with surface high pressure over the
state. Return flow and a transition to a more active
west/southwesterly flow aloft late next weekend into the following
work week will see increasing chances for precipitation.

Temperatures will be near to slightly below normal this period.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)

Issued at 230 PM CDT Sun Jul 31 2016

Scattered to widespread thunderstorms will develop over western
North Dakota today and spread east this evening. Large hail and
damaging winds will be possible from these storms. Thunderstorm
chances will continue overnight and possibly into Monday morning.
Late tonight into early Monday morning areas of MVFR cigs will be
possible over portions of south central North Dakota.
Otherwise...VFR conditions are expected.

&&

.BIS Watches/Warnings/Advisories...
NONE.

&&

SHORT TERM...JJS
LONG TERM...NH
AVIATION...NH
Hazardous weather outlook, Jul 31, 2:45 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
245 PM CDT SUN JUL 31 2016

NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-011945-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-
FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-
STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-
LA MOURE-MCINTOSH-DICKEY-
245 PM CDT SUN JUL 31 2016 /145 PM MDT SUN JUL 31 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP BY LATE THIS
AFTERNOON OVER WESTERN NORTH DAKOTA. THE STORMS WILL THEN PUSH
EAST ACROSS THE STATE THIS EVENING INTO THE OVERNIGHT HOURS. SOME
STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WIND GUSTS.
ALSO...SOME SLOW MOVING STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

CHANCES FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH CHANCES
GRADUALLY DIMINISHING THROUGH THE DAY INTO THE EVENING FROM WEST
TO EAST. A FEW STORMS COULD BECOME SEVERE...PARTICULARLY OVER THE
SOUTHERN JAMES RIVER VALLEY.

THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY.
SOME STORMS COULD BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Jul 31, 5:40 PM CDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
440 PM MDT SUN JUL 31 2016

NDZ040-043-044-312315-
ADAMS ND-SLOPE ND-BOWMAN ND-
440 PM MDT SUN JUL 31 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BOWMAN...
SOUTHEASTERN SLOPE AND NORTHWESTERN ADAMS COUNTIES UNTIL 515 PM
MDT...

AT 439 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHWEST OF SCRANTON...OR 10 MILES NORTHEAST OF
BOWMAN...MOVING NORTHEAST AT 25 MPH.

HALF INCH HAIL AND WIND GUSTS TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BUFFALO SPRINGS.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4614 10325 4630 10336 4649 10308 4636 10295
      4620 10290
TIME...MOT...LOC 2239Z 243DEG 20KT 4626 10321

HEINERT
Special weather statement, Jul 31, 5:41 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
441 PM MDT SUN JUL 31 2016

NDZ043-312315-
BOWMAN ND-
441 PM MDT SUN JUL 31 2016

...A STRONG THUNDERSTORM WILL AFFECT WESTERN BOWMAN COUNTY UNTIL 515
PM MDT...

AT 441 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MUD BUTTES...OR 17 MILES SOUTHWEST OF BOWMAN...MOVING NORTHEAST AT 25
MPH.

HALF INCH HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MUD BUTTES.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4594 10392 4603 10396 4624 10358 4595 10334
TIME...MOT...LOC 2241Z 243DEG 20KT 4604 10369

HEINERT
Special weather statement, Jul 31, 5:50 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
450 PM MDT SUN JUL 31 2016

NDZ018-312315-
DUNN ND-
450 PM MDT SUN JUL 31 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN DUNN COUNTY UNTIL
515 PM MDT...

AT 449 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTH OF MANNING...OR 12 MILES NORTH OF DICKINSON...MOVING
NORTHEAST AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
MANNING AND HIRSCHVILLE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT FOR
SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4734 10269 4718 10225 4698 10276 4698 10280
      4707 10296
TIME...MOT...LOC 2249Z 228DEG 32KT 4706 10280

HEINERT
Special weather statement, Jul 31, 6:05 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
605 PM CDT SUN JUL 31 2016

NDZ018-312330-
DUNN ND-
605 PM CDT SUN JUL 31 2016

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN DUNN COUNTY UNTIL
630 PM CDT/530 PM MDT/...

AT 602 PM CDT/502 PM MDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 12 MILES NORTHEAST OF GRASSY BUTTE...OR 14 MILES
NORTHWEST OF KILLDEER...MOVING NORTHEAST AT 20 MPH.

PENNY SIZE HAIL AND WIND GUSTS TO 40 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
LITTLE MISSOURI STATE PARK AND OAKDALE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

IF YOU ARE ON OR NEAR LITTLE MISSOURI BAY...GET OUT OF THE WATER AND
MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...IF YOU CAN HEAR
THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. DO NOT BE
CAUGHT ON THE WATER IN A THUNDERSTORM.

CAMPERS SHOULD MOVE TO A STURDY SHELTER UNTIL THIS STORM PASSES.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT/1000
PM MDT/ FOR NORTHWESTERN AND SOUTHWESTERN NORTH DAKOTA.

LAT...LON 4756 10310 4767 10281 4767 10272 4743 10244
      4736 10306 4743 10310
TIME...MOT...LOC 2302Z 245DEG 19KT 4748 10301

HEINERT
Local storm report, Jul 31, 6:11 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
611 PM CDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     HAIL             5 S ROSS                48.24N 102.55W
07/31/2016  E1.25 INCH       MOUNTRAIL          ND   PUBLIC

            .

&&

MM
Local storm report, Jul 31, 6:17 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
617 PM CDT SUN JUL 31 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HAIL             1 SSE STANLEY           48.31N 102.38W
07/31/2016  M1.00 INCH       MOUNTRAIL          ND   TRAINED SPOTTER

            HAIL ONGOING AT TIME OF CALL.

&&

MM

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 31, 2:04 AM CDTSpecial Weather StatementBISGolden Valley41 min
Jul 31, 4:13 AM CDTSpecial Weather StatementBISSheridan32 min
Jul 31, 4:39 AM CDTSpecial Weather StatementBISPierce66 min
Jul 31, 5:28 AM CDTSpecial Weather StatementBISPierce47 min
Jul 31, 7:07 AM CDTSpecial Weather StatementBISPierce23 min
Jul 31, 4:20 PM CDTSpecial Weather StatementBISBowman25 min
Jul 31, 4:27 PM CDTSpecial Weather StatementBISSlope33 min
Jul 31, 4:45 PM CDTSevere Thunderstorm WarningBISBowman45 min
Jul 31, 5:30 PM CDTSevere Thunderstorm WarningBISMcKenzie, Mountrail60 min
Jul 31, 5:40 PM CDTSpecial Weather StatementBISSlope35 min
Jul 31, 5:41 PM CDTSpecial Weather StatementBISBowman34 min
Jul 31, 5:50 PM CDTSpecial Weather StatementBISDunn25 min
Jul 31, 6:05 PM CDTSpecial Weather StatementBISDunn25 min
Jul 31, 6:36 PM CDTSevere Thunderstorm WarningBISBillings, Dunn24 min
Jul 31, 6:44 PM CDTSevere Thunderstorm WarningBISMcKenzie, McLean, Mountrail31 min
Jul 31, 6:53 PM CDTSevere Thunderstorm WarningBISDunn, McLean, Mountrail52 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.